# SDR IPXA09655939

- Difficulty date: March 14, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 32,923 hours, 9,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587651
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C DMI NR D395403, MAIN CARGO AFTER CENTER OF POS 4 HAS 2 EACH 2 INCH CRACK IN FL FLOOR PANEL.  FLOOR PANEL REPLACED AND INSTALLED AS PER EO B767-5320-9693-E.
